# SDR CA951215006

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 47518
- Condition: Failed
- Location: Nr 1 Cyl
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN)ENGINE WAS RUNNING ROUGH ON TAKEOFF. POST FLIGHT INSPECTION FOUND LOW COMPRESSION ON #1 CYLINDER, BARREL WAS IN GOOD CONDITION WITH NO OIL LEAKS AT HEAD AND BARREL. EXHAUST VALVE GUIDE WAS WORN OUT AND THE EXHAUST VALVE WAS POUNDED INTO THE SEAT AND BADLY DISTORTED. THE INTAKE PORT WAS FUEL STAINED AND LEAKING. THE CYLINDER WAS RUNNING LEAN CAUSING OVERHEATING. THE CYLINDER IS REPAIRABLE. THIS ENGINE HAS BEEN RUNNING ON AUTOMOTIVE GASOLINE.
